Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 22, Number 3 (2018), 567-605.
Minimal Ruled Submanifolds Associated with Gauss Map
We set up the new models of product manifolds, namely a generalized circular cylinder and a generalized hyperbolic cylinder as cylindrical types of ruled submanifold in Minkowski space. We also establish some characterizations of generalized circular cylinders and hyperbolic cylinders in Minkowski space with the Gauss map. We also show that there do not exist non-cylindrical marginally trapped ruled submanifolds with the pointwise $1$-type Gauss map of the first kind, which gives a characterization of non-cylindrical minimal ruled submanifolds in Minkowski space.
Taiwanese J. Math., Volume 22, Number 3 (2018), 567-605.
Received: 7 March 2017
Revised: 18 September 2017
Accepted: 30 September 2017
First available in Project Euclid: 26 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Jung, Sun Mi; Kim, Dong-Soo; Kim, Young Ho. Minimal Ruled Submanifolds Associated with Gauss Map. Taiwanese J. Math. 22 (2018), no. 3, 567--605. doi:10.11650/tjm/170908. https://projecteuclid.org/euclid.twjm/1508983231